The distortion problem

Edward Odell Department of Mathematics, University of Texas at Austin Thomas Schlumprecht Department of Mathematics, Texas A&M University

TBD mathscidoc:1701.331798

Acta Mathematica, 173, (2), 259-281, 1992.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:23 uploaded by actaadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 103 ]
@inproceedings{edward1992the,
  title={The distortion problem},
  author={Edward Odell, and Thomas Schlumprecht},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203323461296507},
  booktitle={Acta Mathematica},
  volume={173},
  number={2},
  pages={259-281},
  year={1992},
}
Edward Odell, and Thomas Schlumprecht. The distortion problem. 1992. Vol. 173. In Acta Mathematica. pp.259-281. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203323461296507.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved